Independence in Completions and Endomorphism Algebras.
Forum mathematicum, Tome 1 (1989) no. 3, pp. 215-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
completions, algebra of small cardinality, realization problem, endomorphism algebra
@article{FORUM_1989__1_3_141613,
author = {R\"udiger G\"obel and Warren May},
title = {Independence in {Completions} and {Endomorphism} {Algebras.}},
journal = {Forum mathematicum},
pages = {215--226},
year = {1989},
volume = {1},
number = {3},
zbl = {0691.13004},
url = {http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141613/}
}
Rüdiger Göbel; Warren May. Independence in Completions and Endomorphism Algebras.. Forum mathematicum, Tome 1 (1989) no. 3, pp. 215-226. http://geodesic.mathdoc.fr/item/FORUM_1989__1_3_141613/